RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 191–199 (Mi mz11626)  

On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function

L. V. Gargyantsab

a Lomonosov Moscow State University
b Bauman Moscow State Technical University

Abstract: For a first-order quasilinear equation with power flux function, a generalized entropy solution of the Cauchy problem with exponential initial condition is constructed. An example of a nonunique generalized entropy solution in the class of locally bounded functions of the Cauchy problem with zero initial condition is given.

Keywords: first-order quasilinear equation, generalized entropy solution, conservation law.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.3843.2017/ПЧ
Russian Foundation for Basic Research 17-01-00515


DOI: https://doi.org/10.4213/mzm11626

Full text: PDF file (512 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 210–217

Bibliographic databases:

UDC: 517.95
Received: 04.04.2017
Revised: 14.11.2017

Citation: L. V. Gargyants, “On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function”, Mat. Zametki, 104:2 (2018), 191–199; Math. Notes, 104:2 (2018), 210–217

Citation in format AMSBIB
\Bibitem{Gar18}
\by L.~V.~Gargyants
\paper On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 191--199
\mathnet{http://mi.mathnet.ru/mz11626}
\crossref{https://doi.org/10.4213/mzm11626}
\elib{http://elibrary.ru/item.asp?id=35410181}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 210--217
\crossref{https://doi.org/10.1134/S0001434618070222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054536698}


Linking options:
  • http://mi.mathnet.ru/eng/mz11626
  • https://doi.org/10.4213/mzm11626
  • http://mi.mathnet.ru/eng/mz/v104/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020